Show simple item record

dc.contributor.authorLuisi, Valeria ( )
dc.date.accessioned2021-07-20T17:01:09Z
dc.date.available2021-07-20T17:01:09Z
dc.date.issued2006-09-21
dc.identifier.citationLuisi, V. (2006). Light rays in static spacetimes with critical asymptotic behavior: A variational approach. Electronic Journal of Differential Equations, 2006(114), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13987
dc.description.abstractLet M = M0 x ℝ be a Lorentzian manifold equipped with the static metric 〈•, •〉z = 〈•, •〉 - β(x)dt2. The aim of this paper is investigating the existence of lightlike geodesics joining a point z0 = x0, t0 to a line γ = {x1} x ℝ when coefficient β has a quadratic asymptotic behavior by means of a variational approach.
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectStatic spacetimeen_US
dc.subjectLight rayen_US
dc.subjectQuadratic asymptotic behavioren_US
dc.subjectFermat principleen_US
dc.subjectLjusternik-Schnirelman categoryen_US
dc.titleLight rays in static spacetimes with critical asymptotic behavior: A variational approachen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record